# SDR SIMA200718601

- Difficulty date: July 1, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N845AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145685
- Aircraft time: 11,137 hours, 9,261 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RUBBER BURNING ODOR COMING FROM GALLEY, HOT JUG SYSTEM TURNED OFF.  FOUND BURNT WIRES IN HOT JUG SYSTEM MEL ISSUED.  AIRCRAFT RETURNED TO SERVICE.
